# SDR IPXA2M75770

- Difficulty date: September 24, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 85,137 hours, 14,728 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NLG RT TRUNION FITTING CRACKED.  REPAIRED NLG RT TRUNION IAW EA 011-5310-01-A4305 REV.IR AND UPS EO 5310-48760-A.  MAJOR.
